See Alike in...

Alike App

Browser

deepblubottom

720d

Hello. I've been taking quetiapine for about a year as of this month. I've notice some changes in my mood and behavior over all. some good some eeh its okay. I do however feel sad about the way that I am. I'm not as excited and upbeat like I use to be. Whenever I get around my friends I'm super quiet around and I'm always second guessing who I am around them and just in general. I don't know if it the meds or and I going through changes. Sometimes I miss the way I use to be even tho I was manic most of those times.

Top reply
    • Or

      720d

      @deepblubottom therapy is a good idea!

    • Or

      720d

      I’m no doctor so don’t take me seriously (and if it’s really bothering you def contact your psychiatrist) but it may just be changes in mood that are just going to happen. Also I can see how it would be particularly bothersome when you’re used to mania.

      • deepblubottom

        720d

        @Or I'm actual considering getting a therapist to help me through this. My psychiatrist said its completely normal and I should socialize more to get use to myself in these particular situations.

        • Or

          720d

          @deepblubottom therapy is a good idea!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion